Journal Article

Robust disturbance attenuation of fluid dynamic systems with norm-bounded uncertainties

Peng Shi, Ramesh K. Agarwal and Yan Shi

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 18, issue 1, pages 73-82
Published in print March 2001 | ISSN: 0265-0754
Published online March 2001 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/18.1.73
Robust disturbance attenuation of fluid dynamic systems with  norm-bounded uncertainties

Show Summary Details

Preview

In this paper, we consider the problem of robust control of fluid dynamic systems in an Hsense. The system under study is nonlinear in state and linear in inputs with parameter uncertainties in all entries. The controller is designed, via Hamilton–Jacobi equation and Riccati equation approaches, such that the resulting closed-loop systems is robust stable and has a robust Hperformance. In particular, it is shown that the robust Hcontrol problem is solvable for a nonlinear system (governed by Navier–Stokes equation) in the neighbourhood of the origin if a robust Hcontrol problem is solvable for a corresponding linearized system.

Keywords: H∞control; nonlinear system; parameter uncertainty; robust performance

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.